# SDR TWAA9725003

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2049505
- Condition: Failed
- Location: Failed
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB, LEFT AIR CYCLE MACHINE (ACM) FAILED.  REMOVED AND REPLACED LEFT ACM, MFG P/N 204950-5-4.  FUNCTIONAL CHECK NORMAL.  (M)
